# SDR CA081215001

- Difficulty date: December 11, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 35,645 hours
- Engine: Rroyce DART5342
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE CREW OBSERVED A PRESSURE LOCK NOT ENGAGED INDICATION FOR THE MAIN PAX DOOR. THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT.  MX FOUND ICE IN THE DESICCANT CARTRIDGE.  THE ICE WAS REMOVED AND HEAT APPLIED AFTER WHICH THE SYSTEM WAS CHECKED SERVICEABLE AND THE ACFT RETURNED TO SERVICE.
